# SDR ASAA2020091423177

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 17,129 hours, 5,402 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA563007
- Condition: Inoperative
- Location: Spar Valve
- Part time: 17,122 hours, 5,400 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING NR 2 ENGINE START, SPAR VALVE DID NOT OPEN, START ABORTED.  GROUNDED - YES.  CONFIRMED WITH NR 2 FUEL LEVER IN IDLE, SPAR VALVE CLOSED LIGHT STAYS IN-TRANSIT.  REMOVED AND REPLACED SPAR VALVE ACTUATOR, REF B737-900 AMM 28-22-11-000-804/AMM 28-22-11-400-804.  NR 2 SPAR VALVE ELECT CONTROL & IND TEST GOOD, REF AMM 28-22-00-710-801.  MTX PERFORMED NR 2 ENGINE RUN, NO DEFECTS NOTED.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
